# SDR GTIA2024120638578

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 238,933 hours, 12,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 22419
- Condition: Damaged
- Location: Zone 200
- Part time: 7,130 hours, 3,329 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR MEGAPHONE VOLUME KNOB MISSING -R+R L1 DOOR F/A EMER. MEGAPHONE IAW SPIRIT AIRLINES A321 EMERGENCY EQUIPMENT DRAWINGS. OPS CHECK GOOD.
